MAUDE Adverse Event Report: Corin Ltd Trinity Acetabular System; Trinity Liner (ECiMa) Ø32mm Neutral Offset Taper Size 2

Corin Ltd Trinity Acetabular System; Trinity Liner (ECiMa) Ø32mm Neutral Offset Taper Size 2
Model Number 322.02.932
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Trinity revision (ops used in primary) of ecima liner after approx.5 months due to dislocation.
 
Additional Manufacturer Narrative
Per (b)(4) initial report additional information including confirmation of the revision date and of the revised devices, patient activity level, weight and medical history, post primary and pre-revision x-rays, operative notes (primary and revision), what was the patient doing at the time of the dislocation, did the patient experience any slips / falls or other trauma post primary surgery, did the patient follow correct post-op protocol and an update on the patient post revision has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
Trinity Acetabular System
Common Device Name
Trinity Liner (ECiMa) Ø32mm Neutral Offset Taper Size 2
Manufacturer (Section D)
Corin Ltd
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
Corin Ltd
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key50171412
Report Number9614209-2026-00098
Device Sequence Number15524086
Product Code OQI
UDI-Device Identifier05055343869833
UDI-Public05055343869833
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111481
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number322.02.932
Device Lot Number604371
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OPS Acetabular Guide: 1248-0500 lot YCU_SZ_45493; OPS Femoral Guide: 1250-0100 lot YCU_SZ_45493; OPS Insight: 1200-0000 lot YCU_SZ_45493
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown